# SDR SWIA2019072546091

- Difficulty date: June 17, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 40,691 hours, 34,126 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD HAS A SMALL DENT.  C-CHECK RO: 7/25/19. REPAIRED BULKHEAD DENT.
